Existence of Weak Solutions to Stationary Mean-Field Games through Variational Inequalities

Rita Ferreira, Diogo A. Gomes

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Here, we consider stationary monotone mean-field games (MFGs) and study the existence of weak solutions induced by monotonicity. First, we introduce a regularized problem that preserves the monotonicity. Next, using variational inequality techniques, we prove the existence of solutions to the regularized problem. Then, using Minty's method, we establish the existence of weak solutions for the original MFG. Finally, we examine the properties of these weak solutions in several examples. Our methods provide a general framework to construct weak solutions to stationary MFGs with local, nonlocal, or congestion terms.
Original languageEnglish (US)
Pages (from-to)5969-6006
Number of pages38
JournalSIAM Journal on Mathematical Analysis
Volume50
Issue number6
DOIs
StatePublished - Dec 4 2018

Fingerprint

Dive into the research topics of 'Existence of Weak Solutions to Stationary Mean-Field Games through Variational Inequalities'. Together they form a unique fingerprint.

Cite this